# SDR DALA1168860192

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 67,761 hours, 9,719 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IFE DISPLAY UNIT SEAT 5A STARTED TO SMOKE BRIEFLY ACRID SMELL UNIT WAS SHUTDOWN NO FURTHER INDICATIONS.  REMAINDER OF FLIGHT UNEVENTFUL.  FAINT SMELL DETECTED INSP ALL CONN TO SDU.  SEAB AND SPM FOUND NO VISIBLE DAMAGE.  SDU AND SEB WERE REPLACED PER OCC REQUEST.
